# SDR 01FDEA00372

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFT T/O FLT CONTROL LIGHTS CAME ON AND B-SYS QUANTITY WENT TO ZERO.  *S/D*  REMOVED AND REPLACED FLEX LINE IN 727-200 MM 20-10-012.  OK FOR SERVICE.
